MathSciNet Relay Station
MathSciNet bibliographic data
MR1305193 (96b:11103) 11J82 (11J83 11K60)
Amoroso, Francesco Values of polynomials with integer coefficients and distance to their common zeros. Acta Arith. 68 (1994), no. 2, 101–112.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement